# SDR 05FDEA04380

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR AT STA 1140, STR 22L DOES NOT CONFORM TO FAA APPROVED DATA.  REMOVED EXISTING REPAIR AND ACCOMPLISHED WITH REPAIR IAW SRM 53-30-3, FIG 1, TABLE 1, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
